# SDR UALA2011070503276

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 68,568 hours, 25,723 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT MAIN ENTRY DOOR SLIDE ARMED INDICATOR LIGHT DOES NOT ILLUMINATE WITH SLIDE ARMED.  ADJUSTED RIGHT AFT DOOR GIRT BAR MECHANISM PER AMM, OPS NORMAL.
